# SDR DL72S011134

- Difficulty date: July 9, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 61,259 hours, 45,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651626920
- Part serial: 2832
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP, NR 4 INBOARD TRACK FOUND WITH CORROSION AND WEAR AT MLG AND SPOILER BEAM ATTACH PADS, AND FWD LUG AND MLG DOOR HINGE FITTING HOLES.  REPAIR PER ER/A 402041-14AD.
